# SDR CA000120017

- Difficulty date: January 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,477 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402520
- Condition: Failed
- Location: Cockpit
- Part time: 1,636 hours, 1,431 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE CRUISING AT 27,000 FT. THE RT WINDSHIELD INNER PANE SUDDENLY SHATTERED INTO A LATTICE LIKE PATTERN OF NUMEROUS CRACKS.
